# SDR SWAA110327

- Difficulty date: January 13, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 60,894 hours, 58,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOKS LOOSE.  REMOVED AND REPLACED COVER PER MM.
